# SDR COEA2016031260911

- Difficulty date: March 12, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,071 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: S5761009800701
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT AILERON TAB OTBD HINGE HAS LEVEL 2 CORROSION.  REPLACED HINGE WITH OEM PART.
